# SDR AALA201703209046

- Difficulty date: March 18, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 90,982 hours, 14,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS THE R1 DOOR IS DIFFICULT TO ARM.  REMOVED DEBRIS AND LUBRICATED R1 DOOR SLIDE ARMING MECHANISM.  OPERATIONAL CHECK GOOD.
